# SDR AALA201907129005

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 53,199 hours, 31,311 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: YELLOW LANYARD HANGING OUT OF FRONT CABIN DOOR. MAINTENANCE RESECURED LANYARD FOR L1 DOOR SLIDE PER 20-10-00.
